MathSciNet Relay Station
MathSciNet bibliographic data
MR1676753 47D06 (44A10 46B20)
Huang, S.-Z.; van Neerven, J. M. A. M. $B$-convexity, the analytic Radon-Nikodym property, and individual stability of $C_0$-semigroups. J. Math. Anal. Appl. 231 (1999), no. 1, 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement